Blisters type all over body. Idk
Hello lovely ladies! After a long time have visited this forum. Hope you all are fine and going strong ♡
I have a concern! Thought to share here and see if this symptom is related to cancer or arimidex side effect or idk
This is my 10th year on arimidex. I now permanently moved back to my homecountry last Nov. Here the weather is hot and humid. Suddenly blisters type started to form on my toes.. which after a week got better. After that on leg it started but not blister .. its like red base no pus or water. Now some started on belly as well are far away. Its third day that on breast area also developed. Not itchy nothing. Is this related somehow to medicine? Anyone facing same?
First time happening to me. So confused. Will def check it to a general dr. As i have left the country so all my dr contacts lost. Here there are no good drs. So my first approach was again you all sisters.